Sep 4, 2011
I am on Atripla and my ALT is 55. SHould this concern me?
Response from Dr. Holodniy
I would not be concerned, as long as there are no other active medical problems. This is a very small elevation and can definitely happen with this medication.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Rectal Bleeding After Anal Fingering Worried I Have HIV
- Shingles After Eating Sperm Worried I Have HIV
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- Difference Between Venereal Disease And Std
- How Soon After Sex Can You Tell If You Contracted An Std?
- Natural Cure For Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.